# SDR USAA2012062000012

- Difficulty date: June 4, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 10,752 hours, 8,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086283002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 FILIFORM CORROSION ON SEAT TRACK AT FR84, WL-490, Y273.  REPLACED SEAT TRACK AT FR84, WL-490, Y273 IAW E190 SRM 53-00-10 REPAIR 51P AND EA 202717.
